Alert archive / New Mexico / Special Weather Statements in 2021
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Jul 10, 2021, 8:01 PM MDT for Taos County, New Mexico. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2021, 8:01 PM MDT (02:01 UTC)
- Expired
- Jul 10, 2021, 8:30 PM MDT
- In force
- 29 min
- Issued by
- NWS Albuquerque, NM
County Taos County, NM
The radar
The Albuquerque radar (KABX), 185 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1410 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 2560 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted.
948 WWUS85 KABQ 110201 SPSABQ Special Weather Statement National Weather Service Albuquerque NM 801 PM MDT Sat Jul 10 2021 NMZ213>215-110230- Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Northern Sangre de Cristo Mountains- 801 PM MDT Sat Jul 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TAOS...NORTHWESTERN MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 830 PM MDT... At 801 PM MDT, Doppler radar was tracking a strong thunderstorm near Black Lake, or 15 miles east of Taos, moving south at 15 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Angel Fire, Coyote Creek State Park, Chacon, Black Lake and Guadalupita. This includes Highway 64 between Mile Markers 265 and 270. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3640 10542 3640 10520 3613 10515 3614 10548 TIME...MOT...LOC 0201Z 001DEG 12KT 3634 10531 $$ 44
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 10, 6:08 PM MDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 10, 6:08 PM MDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 608 PM MDT Sat Jul 10 2021 .AVIATION... 00Z TAF CYCLE Scattered to isolated showers and thunderstorms will continue to track toward the south and southwest through the evening over central and southwest areas. To the east of the central mountain chain, scattered to isolated showers and thunderstorms are forecast to move toward the southeast through tonight. Some showers and thunderstorms are then forecast to linger along and east of the central mountain chain Sunday morning, and especially over Chaves County. With ample moisture in place, scattered to numerous showers and thunderstorms are forecast for Sunday afternoon and evening, except from Gallup to Farmington and the Four Corners where the weather will remain dry. The potential exists for strong to severe thunderstorms on Sunday afternoon and evening, with a risk of large hail, wet microbursts with damaging wind gusts, and flash flooding. 44 && .PREV DISCUSSION...259 PM MDT Sat Jul 10 2021... .SYNOPSIS... Daily rounds of showers and thunderstorms are expected to persist through the forecast period bringing heavy rainfall and the potential for flash flooding. Some storms may become strong to severe late today and tomorrow, with coverage favoring southwest and central New Mexico today and expanding in coverage on Sunday. Temperatures are expected to cool slightly after today's cold front, remaining near to below normal in the coming week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)... Northerly steering flow remains in place over NM as a 600dm H5 high center focuses over southern NV. At the surface, a back door cold front has pushed southwest to the central mt chain today w/ deeper low level moisture in its wake. Storm initiation along the boundary will help force moisture farther west tonight and Sunday. A period of moderate gap winds is likely in the RGV w/ gusts up to 45 mph early this evening. Storms are likely to continue over eastern NM well into tonight as an upper level wave ejects southeast from the Front Range w/ increasingly moist low level upslope flow. A period of low cigs is also possible over the high plains by sunrise. Sunday is likely to be a much more active day of storms w/ abundant moisture and instability in place. PWATs are progged from near 1.2" over the RGV to near 1.6" across the plains. Steering flow will be from north to south around 10 kt w/ persistent low level east to southeast flow and training of storms around the high terrain. The threat for flash flooding will increase over areas w/ recent heavy rain and burn scars. The heaviest precip is shown by near-term model guidance to shift along and south of I-40 Sunday night w/ widespread moderate rainfall possible. LONG TERM...(MONDAY THROUGH SATURDAY)... The upper high continues its migration westward, finding anchor over SoCal Monday. The high will then meander westward while elongating. This will allow monsoon moisture to infiltrate the Desert Southwest, bringing about daily rounds of afternoon thunderstorms. Convection will favor the western and northern high terrain before pushing off in the late afternoon and evening each day in the coming week. Models continue to point to well above average PWATs, though the latest run of the GFS has pulled back some. Meanwhile, the NAEFS suggests PWATs will remain 1.0 to 1.5 standard deviations above normal throughout the week. This alongside slow storm motions will set the stage for heavy rain and subsequent flash flooding. As the high elongates on Wednesday, a shortwave trough descends into northeastern NM. This feature will help to enhance lift, aiding in convective initiation across northern and central NM. Potential for some storms to become strong to severe may exist, though current model runs suggest shear may be marginal at best. Still, other ingredients look to prime the environment, creating a robust day for storm coverage. This will be the setup to watch in the coming days as higher resolution models come into play. The upper high begins its migration back to the Four Corners by late week, weakening in its trek. Daily rounds of showers and thunderstorms alongside near to below normal temperatures are expected to persist through the long term. Guyer/12 && .FIRE WEATHER... An increasingly moist airmass over the region will elevate the risk for flash flooding over burn scars thru much of next week. The very hot temperatures recently will trend cooler as well with readings near to slightly below normal. Steering flow will remain slow toward the south thru Monday before becoming more erratic next week. Guyer && .AVIATION... 18Z TAF CYCLE A back door cold front moving southwest thru eastern NM early this afternoon will focus TS initiation over the high terrain of northern and central NM aft 20Z. Storms will drift southward into valleys and highlands thru sunset w/ gusty outflow winds, brief heavy rain, and frequent lightning. East canyon winds enhanced by convective outflow at KABQ may exceed 35 kt for a few hours around 00Z. Storm activity will focus over eastern NM well into tonight w/ potential for some low cigs along the east slopes of the central mt chain by sunrise. && .ABQ WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM MDT this evening for the following zones... NMZ203-205-217-219. Excessive Heat Warning until 8 PM MDT this evening for the following zones... NMZ201. &&
Hazardous weather outlook, Jul 10, 3:23 PM MDT, 4 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 323 PM MDT Sat Jul 10 2021 NMZ201>241-112130- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 323 PM MDT Sat Jul 10 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight Isolated to scattered showers and thunderstorms are expected this afternoon favoring the southwest mountains and areas along and east of the Sangre de Cristo Mountains. Any one storm could produce locally heavy rainfall and flash flooding, especially near and downstream of recent burn scars. Additionally this afternoon, extreme heat is likely for far northwest New Mexico, to include Farmington. Heat related illness will be a concern as temperatures have the potential to top 105 degrees. A back door cold front will push westward through the gaps of the Central Mountain Chain late this afternoon and this evening. Gusts up to 50 mph will be possible below canyons in the Albuquerque metro area. Moisture arriving with the front will also aid in shower and thunderstorm development. A few storms may become severe across central and southwest NM this evening. Hail and damaging wind gusts will be possible in addition to heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a slight risk of severe thunderstorms Sunday across portions of central New Mexico where damaging winds and large hail are possible. Storm motions will be slow and rainfall could become heavy. This may lead to localized areas of flash flooding, especially over and near recent and older burn scars. Daily rounds of thunderstorm activity will persist through the week. The potential for heavy rainfall and flash flooding will also continue, especially over and downstream of recent burn scars. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather, flooding impacts, and rainfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 12
In the hours before
Special weather statement, Jul 10, 6:42 PM MDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service Albuquerque NM 642 PM MDT Sat Jul 10 2021 NMZ208-241-110115- San Agustin Plains and Adjacent Lowlands-Southwest Mountains- 642 PM MDT Sat Jul 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO AND EAST CENTRAL CATRON COUNTIES UNTIL 715 PM MDT... At 640 PM MDT, Doppler radar was tracking strong thunderstorms south of Datil and Old Horse Springs, moving southwest at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Heavy rain will also be possible with these storms. This storm will remain over mainly rural areas of west central Socorro and east central Catron Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3400 10787 3387 10757 3356 10769 3374 10828 TIME...MOT...LOC 0040Z 034DEG 11KT 3380 10770 CA
Special weather statement, Jul 10, 6:44 PM MDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Albuquerque NM 644 PM MDT Sat Jul 10 2021 NMZ207-219-110115- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 644 PM MDT Sat Jul 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VALENCIA AND BERNALILLO COUNTIES UNTIL 715 PM MDT... At 644 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles west of Isleta Pueblo, or 16 miles northwest of Los Lunas, moving south at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of northwestern Valencia and Bernalillo Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Blowing dust associated with strong thunderstorm winds can reduce visibilities below one quarter mile at times. && LAT...LON 3501 10707 3503 10686 3483 10681 3486 10714 TIME...MOT...LOC 0044Z 002DEG 7KT 3496 10697 CA
Special weather statement, Jul 10, 7:01 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Albuquerque NM
701 PM MDT Sat Jul 10 2021
NMZ214-215-110130-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
701 PM MDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TAOS...NORTHWESTERN
SAN MIGUEL...SOUTHEASTERN RIO ARRIBA...NORTHEASTERN SANTA FE AND
SOUTHWESTERN MORA COUNTIES UNTIL 730 PM MDT...
At 701 PM MDT, Doppler radar was tracking strong thunderstorms
between Chimayo and Gascon, moving south at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Heavy rain will also be possible with these storms.
Locations impacted include...
Tererro, Cowles, Tierra Monte, Hyde Memorial State Park, Sapello,
Truchas, Gascon, Manuelitas and Rociada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3578 10523 3577 10525 3574 10523 3573 10567
3574 10566 3574 10567 3573 10568 3572 10585
3598 10583 3598 10581 3600 10583 3601 10579
3602 10581 3605 10582 3606 10581 3609 10561
TIME...MOT...LOC 0101Z 003DEG 20KT 3597 10573
CASpecial weather statement, Jul 10, 7:07 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
707 PM MDT Sat Jul 10 2021
NMZ207-219-110145-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
707 PM MDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA...
NORTHWESTERN VALENCIA AND NORTHWESTERN SOCORRO COUNTIES UNTIL 745 PM
MDT...
At 707 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles west of Belen, moving south at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
This storm will remain over mainly rural areas of southeastern
Cibola, northwestern Valencia and northwestern Socorro Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.
&&
LAT...LON 3482 10725 3487 10701 3459 10684 3458 10695
3458 10710 3456 10710 3453 10730
TIME...MOT...LOC 0107Z 352DEG 24KT 3474 10712
CASpecial weather statement, Jul 10, 7:38 PM MDT, 23 minutes before
Special Weather Statement National Weather Service Albuquerque NM 738 PM MDT Sat Jul 10 2021 NMZ219-220-110215- Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro Area- 738 PM MDT Sat Jul 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES UNTIL 815 PM MDT... At 738 PM MDT, Doppler radar was tracking a strong thunderstorm over Belen, moving south at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Belen, Rio Communities North, Veguita, Jarales, Los Trujillos-Gabaldon, Tome, Casa Colorada, Rio Communities, Los Chaves and Sabinal. This includes Interstate 25 between Mile Markers 176 and 199. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3475 10695 3477 10668 3446 10658 3442 10684 TIME...MOT...LOC 0138Z 002DEG 26KT 3464 10681 CA
Special weather statement, Jul 10, 8:01 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Albuquerque NM 801 PM MDT Sat Jul 10 2021 NMZ213>215-110230- Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Northern Sangre de Cristo Mountains- 801 PM MDT Sat Jul 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TAOS...NORTHWESTERN MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 830 PM MDT... At 801 PM MDT, Doppler radar was tracking a strong thunderstorm near Black Lake, or 15 miles east of Taos, moving south at 15 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Angel Fire, Coyote Creek State Park, Chacon, Black Lake and Guadalupita. This includes Highway 64 between Mile Markers 265 and 270. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3640 10542 3640 10520 3613 10515 3614 10548 TIME...MOT...LOC 0201Z 001DEG 12KT 3634 10531 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 32 min |
| Jul 10, 6:35 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Jul 10, 6:38 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jul 10, 6:42 PM MDT | Special Weather Statement | ABQ | Catron | 33 min |
| Jul 10, 6:44 PM MDT | Special Weather Statement | ABQ | Valencia | 31 min |
| Jul 10, 7:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Jul 10, 7:07 PM MDT | Special Weather Statement | ABQ | Valencia | 38 min |
| Jul 10, 7:19 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 41 min |
| Jul 10, 7:38 PM MDT | Special Weather Statement | ABQ | Valencia | 37 min |
| Jul 10, 7:56 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 64 min |
| Jul 10, 8:03 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Jul 10, 8:04 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 56 min |
| Jul 10, 8:09 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Jul 10, 8:12 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 3 hr |
| Jul 10, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jul 10, 8:24 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jul 10, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 23 min |
| Jul 10, 8:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 3 hr |
| Jul 10, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 22 min |
| Jul 10, 9:01 PM MDT | Special Weather Statement | ABQ | Socorro | 44 min |
| Jul 10, 9:09 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding | 46 min |
| Jul 11, 12:05 AM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jul 11, 12:11 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 41 min |
| Jul 11, 12:39 AM MDT | Areal Flood Advisory | ABQ | De Baca | 3 hr |
| Jul 11, 2:13 AM MDT | Heat Advisory | ABQ | McKinley, San Juan | 18 hr |
| Jul 11, 9:53 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jul 11, 10:20 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 40 min |
| Jul 11, 11:23 AM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jul 11, 11:56 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jul 11, 12:38 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Jul 11, 1:08 PM MDT | Special Weather Statement | ABQ | Chaves | 22 min |
| Jul 11, 1:12 PM MDT | Flash Flood Watch | ABQ | Bernalillo, Catron, Chaves, Cibola, Colfax, De Baca and 13 more | 11 hr |
| Jul 11, 1:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 45 min |
| Jul 11, 1:50 PM MDT | Special Weather Statement | ABQ | Taos | 25 min |
| Jul 11, 1:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jul 11, 2:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jul 11, 2:13 PM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| Jul 11, 2:14 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Jul 11, 2:23 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Jul 11, 2:24 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
| Jul 11, 2:29 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 11, 2:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 11, 2:39 PM MDT | Flash Flood Warning | ABQ | Mora, Taos | 3 hr |
| Jul 11, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jul 11, 2:45 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
| Jul 11, 2:47 PM MDT | Special Weather Statement | ABQ | Los Alamos | 28 min |
| Jul 11, 2:48 PM MDT | Special Weather Statement | ABQ | Taos | 27 min |
| Jul 11, 2:50 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 11, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 62 min |
| Jul 11, 3:03 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 57 min |
| Jul 11, 3:05 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 11, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, Taos | 42 min |
| Jul 11, 3:10 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 11, 3:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Jul 11, 3:22 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 38 min |
| Jul 11, 3:24 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jul 11, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 33 min |
| Jul 11, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 41 min |
| Jul 11, 3:35 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 40 min |
| Jul 11, 3:44 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 11, 3:45 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Jul 11, 3:48 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 3 hr |
| Jul 11, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 32 min |
| Jul 11, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| Jul 11, 4:15 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| Jul 11, 4:29 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| Jul 11, 4:34 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 11, 4:42 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 63 min |
| Jul 11, 4:45 PM MDT | Special Weather Statement | ABQ | 30 min | |
| Jul 11, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 40 min |
| Jul 11, 4:51 PM MDT | Special Weather Statement | ABQ | Taos | 24 min |
| Jul 11, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 51 min |
| Jul 11, 4:56 PM MDT | Special Weather Statement | ABQ | 34 min | |
| Jul 11, 5:01 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 25 min |
| Jul 11, 5:17 PM MDT | Special Weather Statement | ABQ | Taos | 28 min |
| Jul 11, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 38 min |
| Jul 11, 5:24 PM MDT | Special Weather Statement | ABQ | Torrance | 36 min |
| Jul 11, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 38 min |
| Jul 11, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 57 min |
| Jul 11, 5:57 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
Nearby
Special Weather Statements in New Mexico, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.